Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 643740, 21 pages
http://dx.doi.org/10.1155/2011/643740
Research Article

Strong Convergence Theorems of the General Iterative Methods for Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 4 February 2011; Accepted 22 March 2011

Academic Editor: Yonghong Yao

Copyright © 2011 Rattanaporn Wangkeeree. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rattanaporn Wangkeeree, “Strong Convergence Theorems of the General Iterative Methods for Nonexpansive Semigroups in Banach Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 643740, 21 pages, 2011. doi:10.1155/2011/643740